# SDR QXEA2017030600105

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 18,054 hours, 19,317 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 5109201
- Part serial: 1945
- Condition: Faulty
- Location: Ice Detection
- Part time: 5,286 hours, 5,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE DETECT CAUTION LIGHT ILLUMINATED IN FLIGHT. DIVERTED, LANDING UNEVENTFUL. PLACED ON MEL. MEL CLEARED BY PERFORMED OPERATIONAL TEST OF THE ICE DETECTION SYSTEM. REF AMM TASK 30-80-00-710-801. NR 2 ICE DETECTOR PROBE INOP. NR 1 ICE DETECTOR PROBE OPERATES NORMALLY. THIS ACTION CLEARS  MEL DEFECT 762503. NR 2 PLACED ON MEL. MEL CLEARED BY REMOVED AND REPLACED RT ICE DETECTOR PROBE IAW AMM 30-80-01-000-801/400-801. OPS TEST GOOD IAW 30-80-00-710-801. RETURNED TO SERVICE.
